MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CONSOLE PLUS
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: a livanova field service engineer (fse) was dispatched to the facility to investigate the device and could confirm the reported issue.As troubleshooting, a new bubble sensor was provided.The new unit was tested and found to be aligned with all specifications.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report of a essenz bubble sensor which could not properly functioning.There was no patient involvement.

Brand Name
ESSENZ
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24637224
Report Number9611109-2026-90099
Device Sequence Number13222204
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCONSOLE PLUS
Device Catalogue Number49-00-10
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/19/2026
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown